Discussions By Condition: I cannot get a diagnosis.

is it my medication?

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: brenda47
  • October 22, 2007
  • 05:31 PM

hello everyone..
iam new to this bourd, and i have some problems...
iam suffering from anixety and panic, and i think it all stems from my medications?
i feel as though iam over medicated...
if that makes sence?
i am taking as follows
digoxin 0.125mg 1 time daily
benicarhct 40/25mg 1 time daily
crestor 10 mg 1 time daily
levothyroxine 112mcg 1 time daily
premarin 1.25mg 1 time daily
also went to doctor last week
and he gave my a steriod shot and some refined omega 3
called lovaza 1gram capsules
i do take centrim silver as vitimens
and at night i take tilynol pm for sleep..
i do need some kind of help with all this!
iam 60 years old female
should i still be taking harmones???
i havent felt good for 2 weeks now..
i feel shaky and week, the aniexty comes and goes..
its horrible when its happening!!!
i start trembling and get all this fear!
i want to run or screem or something!!
i also take valium from time to time to help get through this..
lately, my blood pressure has been low, and iam wondering if the meds are
going wrong for me???
iam hopeing someone knows what iam going through!

Reply Flag this Discussion

2 Replies:

  • ask your pharmacist if that concoction is supposed to be mixed together.
    Monsterlove 2,921 Replies
    • October 24, 2007
    • 08:43 AM
    • 0
    Flag this Response
  • i ask my doctor yesterday, as i seen him on a visit..he said it was not the meds..he also done a complete blood workup on me to find out whats going on..ill know more thursday..i will keep you posted!!!thanksbren
    brenda47 4 Replies
    • October 24, 2007
    • 11:37 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?